# SDR EE4Y2024031519620

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N219NV
- Make and model: Airbus A320-214
- Aircraft serial: 1255
- Aircraft time: 52,618 hours, 33,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT TASK 53-260-002 AT FR66LH STOP FITTING #6 WITHOUTBOARD HOLES ELONGATED WERE FOUND.AIRBUS WAS CONTACTED ASKING REPAIR INSTRUCTIONS.AIRBUS PROVIDED REPAIR INSTRUCTIONS AND FR66LH HOLES WERE REPAIRED FOLLOW THE REPAIRINSTRUCTIONS AS PER COOPESA ENGINEERING ORDER COO-EO-2024-19619-R00 .AND ALLEGIANT EROR5341-0123-R00.THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P009 NRI 2-9.
